Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Will my metabolism rate go down forever ?

I have been diagnosed of ovarian cancer stage 3c in sept 2010 - had 3 chemotherapies, then a total hysterectomy , thereafter followed by 4 more chemotherapies (4th pending). I am 33 yrs old, have a 5 yr old kid, working full time (currently from home) and wish to know how my quality of life would be after all the treatments are over. What is the special care that I will have to take? Right now I get tired very easily. Will my metabolism rate go down forever ? I have also put on 10 kgs. Will I be able to reduce this? What should be done to ensure that the disease does not recur and prove fatal? Please advise. Thanks a lot - Rita.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Homeopath 's  Response
with chemotharepies there r lots of oxydation in body.u can add good antioxydents in ur diet to recover from side effects,even thy prevent us from cencer too

we prescribe such formulations to our patients.thy r a kind of fod suppliments.ur weight problam also can solved easily with same
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor